Medicinal Products

DRILL COLD 500 mg / 4 mg

Generic drug of the therapeutic class: Allergology
active ingredients: Paracetamol, Chlorpheniramine
laboratory: Pierre Fabre Medicament

Coated tablet
Box of 16
All forms

Indication

This drug is indicated for the treatment of colds, rhinitis, nasopharyngitis and flu-like conditions in adults and children over 15 years of age:

· Clear nasal discharge and watery eyes,

· Sneezing,

· Headache and / or fever.

Dosage DRILL COLD 500 mg / 4 mg Film-coated tablet Box of 16

Reserved for adults and children over 15 years old.

Administration mode

Oral way.

The tablets are swallowed as is with a drink (eg water, milk, fruit juice).

The evening intake should be favored because of the sedative effect of chlorphenamine maleate.

Dosage

The usual dosage is 1 tablet, to be renewed if necessary after 4 hours minimum, without exceeding 4 tablets per day.

1 tablet contains 500 mg of paracetamol and 4 mg of chlorphenamine maleate.

For adults and children over 15 years of age, the dosage of paracetamol is 1 g per dose and 3 g per day.

Frequency of administration

1 tablet to renew if necessary after 4 hours minimum, not exceeding 4 tablets per day.

Additional information on special populations

Use in patients with renal insufficiency.

In case of severe renal insufficiency (creatinine clearance less than 10 ml / min), the interval between two doses will be at least 8 hours (see section 5.2 ).

Duration of the treatment

If there is persistence of fever or pain beyond 3 days or no improvement in symptoms after 5 days of treatment, the treatment course should be re-evaluated.

Against indications

This medicine is contraindicated in the following situations:

· Known hypersensitivity to paracetamol or to chlorphenamine or to any of the excipients of the tablet,

· Hepatocellular insufficiency due to the presence of paracetamol,

· Due to the presence of chlorphenamine maleate:

o risk of glaucoma by closing the angle,

o risk of urinary retention related to urethro-prostatic disorders.

Due to the presence of chlorphenamine maleate this medicinal product should not be used during breastfeeding (see section Pregnancy and breast-feeding ).

Side effects Drill Cold

· Related to paracetamol:

A few rare cases of hypersensitivity reactions such as anaphylactic shock, angioedema, erythema, urticaria, skin rash have been reported. Their occurrence requires the definitive discontinuation of this drug and related drugs.

Very exceptional cases of thrombocytopenia, leukopenia and neutropenia have been reported.

· Related to the presence of chlorphenamine maleate:

The pharmacological characteristics of chlorphenamine cause undesirable effects of unequal intensity and are dose-related or non-dose related (see section 5.1 ).

o Neurovegetative effects:

§ sedation or drowsiness, more marked at the beginning of treatment,

§ orthostatic hypotension,

§ anticholinergic effect such as dryness of the mucous membranes, constipation, accommodation disorders, mydriasis, heart palpitations, risk of urinary retention,

§ disturbances of balance, vertigo, loss of memory or concentration, more frequent in the elderly,

§ motor incoordination, tremors,

§ mental confusion, hallucinations.

o Hypersensitivity reactions:

§ erythema, eczema, pruritus, purpura, possibly giant urticaria,

§ edema, more rarely angioedema.

o Anaphylactic shock. Hematological effects :

§ leukopenia, neutropenia,

§ thrombocytopenia,

§ hemolytic anemia.

Popular Posts

Category Medicinal Products, Next Article